# SDR ABXA201005200082

- Difficulty date: May 18, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 27790
- Aircraft time: 52,298 hours, 39,116 cycles
- Engine: Ge CF680A
- Engine time: 44,066 hours, 34,770 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Part number: 315T122918
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG I/B THRUST REVERSER #13 CASCADE HAS 3 CRACKS. REMOVED AND REPLACED #13 CASCADE IAW B767 AMM 78-31-16-4
